# SDR SWIA202053642

- Difficulty date: September 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APPROX FS 549 LBL 9 INBOARD ON FLOORBEAM.  C-CHECK RO 10/22/2020.  REPAIRED DAMAGED FLOORBEAM AT FS 549 LBL 9, REF CRJ700 SRM.
